# SDR AALA20151225007

- Difficulty date: December 25, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N969TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53619
- Aircraft time: 45,034 hours, 21,718 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GNDE.  AIR INTERRUPT, EMER NOT DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING CRUISE THE CTR FUEL TANK BOOST PUMP UFI CB POPPED.  REMOVED CTR TANK BOOST PUMP CONNECTORS & CLEANED.  REINSTALLED PLUGS. OPERATIONAL CHECK OK IAW WITH AMM 28-20-18.
